Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936025
L. Beznea, I. Cimpean, and M. Röckner, “A new approach to the existence of invariant measures for Markovian semigroups”, ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, vol. 55, 2019, pp. 977-1000.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615560
V.I. Bogachev, N.V. Krylov, and M. Röckner, “On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions”, Communications in Partial Differential Equations , vol. 26, 2001, pp. 2037-2080.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Markovian semigroup"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung